# SDR SWAA2022080923790

- Difficulty date: June 28, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR SUPPORT AT BS 540 LBL 1.(MARKED) / [01] REMOVED AND REPLACE FLOOR SUPPORT WITH NEW SUPPORT AT BS 540 LBL1-LBL24 IAW SRM 51-40-02 AND DRAWING143A0060 REV A;[02] VERIFIED CORRECTIVE ACTION #1
